# SDR SWIA202412160013

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,616 hours, 43,845 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL GEAR DISAGREE AND NOSE DOOR OPEN. QRH FIXED IT.    (FLIGHT 5472 - FILED CLOSED)    REMOVE AND REPLACED NLG SELECTOR VALVE PER CRJ 200 AMM 32-33-10. PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPS CHECK PER CRJ 200 AMM 32-30-00 OPS CHECK GOOD LEAK CHECK GOOD.   PLEASE REFERENCE AML 1491845  PLEASE REFERENCE AML 1491846
